Volume 28, Number 2

Articles in the Issue:

Review Article:
Editorial Board
J. Comp. Math., No. 2, 28 (2010). Abstract
pdf
Full Article

H. Antil, R. Glowinski, R.H.W. Hoppe, C. Linsenmann, T. Pan and A. Wixforth
Modeling, Simulation, and Optimaization of Surface Acoustic Wave Driven Microfluidic Biochips
J. Comp. Math., 28 (2010), pp. 149-169. Abstract
pdf
Full Article

Elaine T. Hale, Wotao Yin and Yin Zhang
Fixed-Point Continuation Applied to Compressed Sensing: Implementation and Numerical Experiments
J. Comp. Math., 28 (2010), pp. 170-194. Abstract
pdf
Full Article

A. Abdulle, Yucheng Hu and Tiejun Li
Chebyshev Methods with Discrete Noise: the tau-ROCK Methods
J. Comp. Math., 28 (2010), pp.195-217. Abstract
pdf
Full Article

Xin Huang, Zhaojun Bai and Yangfeng Su
Nonlinear Rank-One Modification of the Symmetric Eigenvalue Problem
J. Comp. Math., 28 (2010), pp. 218-234. Abstract
pdf
Full Article

Zhong-Zhi Bai and Xue-Ping Guo
On Newton-HSS Methods for Systems of Nonliear Equations with Positive-Definite Jacobian Matrices
J. Comp. Math., 28 (2010), pp.235-260. Abstract
pdf
Full Article

Shi Jin, Hao Wu and Xu Yang
The Gaussian Beam Methods for Schrodinger-Poisson Equations
J. Comp. Math., 28 (2010), pp. 261-272. Abstract
pdf
Full Article

Ying Chen and Min Huang
Uniform Superconvergence of Galerkin Methods for Singularly Perturbed Problems
J. Comp. Math., 28 (2010), pp. 273-288. Abstract
pdf
Full Article